# SDR AALA202507131292

- Difficulty date: June 24, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 44,035 hours, 18,700 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MLG CENTER DOOR LOWER FORWARD CORNER AREA CRACKED. REPAIRED LEFT MLG CENTER DOOR LOWER FORWARD CORNER. PER B737-SRM 52-80-02-2R-2- REPAIR 2.
